# SDR R61A20060011

- Difficulty date: May 16, 2006
- Submitted: May 19, 2006
- Operation: Air carrier
- Aircraft: N812MD
- Make and model: Emb ERJ 170-100
- Aircraft serial: 17000030
- Aircraft time: 5,021 hours, 3,346 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 90000582WT
- Part serial: MAY040382
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

RIGHT HAND INBOARD MAIN LANDING GEAR TIRE BLOWN AT TAKEOFF.  A/C CONTINUED ON, HYDRAULIC FLUID LOSS WAS INDICATED ON EICAS.  A/C DIVERTED AND LANDED IN IAD WITHOUT INCIDENT.
